MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SM TI P.C. PORT W/INT.; IMPLANTED PORTS

BARD ACCESS SYSTEMS SM TI P.C. PORT W/INT.; IMPLANTED PORTS
Model Number 0602190
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a lot history review will be performed.The sample was not returned to the manufacturer for evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0602190 implantable port allegedly experienced back flow.This information was received from one source.This malfunction involved a patient with no consequences.The patient is a 12 year old female with 46 kg's of weight.

Brand Name
SM TI P.C. PORT W/INT.
Common Device Name
IMPLANTED PORTS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10284701
Report Number3006260740-2020-02474
Device Sequence Number2679695
Product Code LJT
UDI-Device Identifier00801741025549
UDI-Public(01)00801741025549
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0602190
Device Catalogue Number0602190
Device Lot NumberRECZ3388
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/16/2020
Patient Sequence Number1